# SDR 96ZZZX5619

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6569L
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 645
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 035A961001003
- Condition: Failed
- Location: Flap Flex Drive
- Part time: 1,588 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500-HOUR INSPECTION, FLAPS WERE OPERATED TO VERIFY PROPER FUNCTION.  DURING OPERATION, A 'POP' WAS HEARD AND THE LEFT OUTBOARD FLAP WAS NO LONGER MOVING.  INSPECTION REVEALED THE FLEX CABLE INNER SHAFT HAD FAILED.  CABLE WAS INSTALLED 2-8-88, AD 87-04-03, PERFORMED AT 4,113.0 HRS.  BOTH LEFT AND RIGHT CABLES REPLACED WITH NEW AT THIS TIME.
